RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 793–795 (Mi mz1001)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Action of Cyclic Groups on Fano 3-Folds

I. V. Sobolev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1001

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 672–674

Bibliographic databases:

Received: 07.12.1999

Citation: I. V. Sobolev, “Action of Cyclic Groups on Fano 3-Folds”, Mat. Zametki, 68:5 (2000), 793–795; Math. Notes, 68:5 (2000), 672–674

Citation in format AMSBIB
\Bibitem{Sob00}
\by I.~V.~Sobolev
\paper Action of Cyclic Groups on Fano 3-Folds
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 793--795
\mathnet{http://mi.mathnet.ru/mz1001}
\crossref{https://doi.org/10.4213/mzm1001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835461}
\zmath{https://zbmath.org/?q=an:1060.14526}
\elib{http://elibrary.ru/item.asp?id=5021418}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 672--674
\crossref{https://doi.org/10.1023/A:1026640128580}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1001
  • https://doi.org/10.4213/mzm1001
  • http://mi.mathnet.ru/eng/mz/v68/i5/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Favale F.F., “Calabi-Yau Quotients With Terminal Singularities”, Boll. Unione Mat. Ital., 11:1 (2018), 55–67  crossref  mathscinet  zmath  isi  scopus  scopus
  • Number of views:
    This page:125
    Full text:39
    References:11
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019